MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. LUMIGUIDE NAVIGATION WIRE 3D ULTRA; WIRE, GUIDE, CATHETER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. LUMIGUIDE NAVIGATION WIRE 3D ULTRA; WIRE, GUIDE, CATHETER
Model Number LGN35160A3DU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Hematoma (1884); Perforation of Vessels (2135)
Date of Event 03/24/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Block a3b, a5 & a6: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks h3: the lumiguide wire was not returned, thus no product investigation was performed.Block h6: per the complaint details, the user's technique possibly caused or contributed to the patient injury, resulting in death.Perforations during this kind of procedure is a known risk and covered by the device risk management.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that a lumiguide wire was used in a four-vessel physician-modified endograft (pmeg) procedure.During use, there were no signs of bleeding (possibly due to an arterial spasm temporarily limiting or obscuring the bleeding), and when the patient left the or, he was in stable condition.However, overnight into the next morning, the patient complained of abdominal pain and swelling, suspecting a leak (perforation), thus required emergency surgery.On angio, contrast was pooling to the right superior mesenteric artery (sma), which appeared to be emanating from a proximal branch.Therefore, an exploration of mesenteric hematoma with ligation of bleeding branches at the root and a limited transverse colectomy were performed.Then, the patient was transferred to the surgical intensive care unit (sicu) on pressors and ongoing resuscitation; unfortunately, the patient expired three days later on (b)(6) 2026.Further information provided by the physician states, the vessel damage could have been caused by the lumiguide wire, catheter, or amplatx wire, but it is not possible to determine the exact cause.Additionally, the physician used a modified stent graft that was not an optimal match for the patient¿s anatomy, which resulted in less favorable alignment, creating a more challenging angle for the catheter and sheath, and directing towards the affected vessel may have contributed to an increases mechanical interaction with the vasculature.This adverse event is being submitted because the lumiguide was in use when the perforation occurred, requiring intervention but resulting in death.There was no alleged malfunction with the lumiguide wire.

Brand Name
LUMIGUIDE NAVIGATION WIRE 3D ULTRA
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
franka couwenberg
veenpluis 6
best 5684 -PC
NL   5684 PC
31618706997
MDR Report Key25072552
Report Number3042175841-2026-10507
Device Sequence Number10407622
Product Code DQX
UDI-Device Identifier00884838111110
UDI-Public(01)00884838111110(11)250903(17)260903(10)10118884
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2026
Report Date (Section F) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2026
Device Model NumberLGN35160A3DU
Device Catalogue NumberLGN35160A3DU
Device Lot Number10118884
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/14/2026
Device Age6 MO
Date Report to Manufacturer05/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZ WIRE, MFG AND SIZE UNK.; MEDTRONIC: 7F, TOURGUIDE INTRODUCER SHEATH.; MERIT: 4F, BRN GUIDE CATHETER.; PHILIPS: LUMIGUIDE EQUIPMENT CONSOLE.
Outcome Attributed to Adverse Event Death;
Patient Age82 YR
Patient SexMale
Patient Weight93 KG
Date Report Sent to FDA05/04/2026